Groups related to compact Riemann surfaces

Chih-Han Sah University of Pennsylvania, Philadelphia, Penn., USA

TBD mathscidoc:1701.331368

Acta Mathematica, 123, (1), 13-42, 1968.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 304 downloads ] [ 0 comments ]
@inproceedings{chih-han1968groups,
  title={Groups related to compact Riemann surfaces},
  author={Chih-Han Sah},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217893254077},
  booktitle={Acta Mathematica},
  volume={123},
  number={1},
  pages={13-42},
  year={1968},
}
Chih-Han Sah. Groups related to compact Riemann surfaces. 1968. Vol. 123. In Acta Mathematica. pp.13-42. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217893254077.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved